# SDR SWIA200819024

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 36,079 hours, 30,468 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3920 - RECEIVED "GEAR DISAGREE" MESSAGE AFTER GEAR RETRACTION.  REPLACED O-RINGS AND SEALS ON NOSE STRUT IAW AMM 32-21-30.
